559 products
Claratyne Hayfever & Allergy Relief Antihistamine Tablets 30 Pack
Always read the label. Contains Lactose and Sulfites. Follow the directions for use. If symptoms persist, talk to your health professional.
Nurofen For Children 7+ And Pain And Fever Relief Chewable Capsules 100mg Ibuprofen Orange 12 Pack
FESS Nasal Saline Spray Original 75mL
Make a Sensitive Choice.
FESS Original Nasal Saline Spray is approved by the Sensitive Choice program in Australia and New Zealand.
How does it work?
FESS Original Nasal Saline Spray is a natural way to help relieve nasal and sinus congestion due to allergies, hayfever,cold and flu.
The non-medicated saline solution keeps your nasal passages moist and washes away allergens such as dust and pollen.
Use with medicated nasal sprays.
Use FESS Original Nasal Saline Spray before your medicated nasal spray to clear excess mucus and aid effective penetration of the medicine.
Preservative:
Benzalkonium chloride.
Alkaline buffered.
Maintaining Nasal Health
Your nose has a self-clearing system that can remove allergens, dust, pollen, and other pollutants from your nasal passage. When there is excess mucus and congestion this self-clearing system may not function at its best. Using FESS daily can help restore and optimise this sel-clearing system.
ALWAYS READ THE LABEL. FOLLOW THE DIRECTIONS FOR USE. IF SYMPTOMS PERSIST, TALK TO YOUR HEALTH PROFESSIONAL.
Lemsip Max Multi-Symptom Relief Lemon 10 Pack
Daktozin Ointment 15G
Strepsils Plus Blocked Nose Relief Menthol Eucalyptus 36 Pack
For the relief of sore throat symptoms. Always read the label. Follow the directions for use. If symptoms persist, talk to your health professional.
EASEaCOLD Cold & Congestion Day & Night 30 Capsules
EASEaCOLD Cold & Congestion Day & Night is specifically formulated to shorten the duration of your cold and reduce the severity of common cold symptoms.
EASEaCOLD Cold & Congestion Day & Night capsules can help provide relief from 6 cold symptoms including:
• Head Cold
• Nasal Congestion
• Blocked & Runny Nose
• Sore Throat
• Restless Sleep*
EASEaCOLD Cold & Congestion Day & Night contains High strength Echinacea helps to relieve symptoms of head cold, sore throat, blocked & runny nose and mild upper respiratory tract infections.
Immune Support: Powerful dose of Zinc will support immune system to fight illness.
The night formulation continues to help relieve symptoms and includes Valerian traditionally used in Western herbal medicine to enhance sleep quality for a better night’s sleep.
*Traditionally used in Western herbal medicine
For Adults:
Cold & Flu Symptoms:
It is important to begin at the first signs of cold symptoms.
DAY Capsules: Take 1 soft capsule 3 times a day with food.
NIGHT Capsules: Take 2 soft capsules an hour before bedtime. Or as directed by your health professional.
Immune Support:
DAY Capsules: Take 1 soft capsule per day to support immune system health and function.
Each DAY soft capsule contains:
Echinacea purpurea (Echinacea) herb juice dry 111.2mg
equiv. to fresh herb 5g
Zinc (as Zinc citrate dihydrate) 12mg
Each NIGHT soft capsule contains:
Echinacea purpurea (Echinacea) herb juice dry 55.6mg
equiv. to fresh herb 2.5g
Zinc (as Zinc citrate dihydrate) 6mg
Valariana officinalis (Valerian) root ext. dry conc. 167mg
equiv. to dry root 1g
Contains zinc which may be dangerous if taken in large amounts or for a long period. If symptoms persist, talk to your health professional. Seek medical advice before using during pregnancy and breastfeeding. Not to be used in children under 2 years of age without medical advice. Mineral supplements should not replace a balanced diet. Store below 25°C. Do not use if blister foil is broken.
Strepsils Extra Honey and Lemon Sore Throat Pain Relief with Anaesthetic Lozenges 36 Pack
Nurofen Quickzorb Quick Pain Relief Caplets 200mg Ibuprofen 48 Pack
For the temporary relief of pain and inflammation. This medicine may not be right for you. Read the label before purchase. Follow the directions for use. Incorrect use could be harmful. If symptoms persist, talk to your health professional.
Nurofen Cold & Flu 24 Tablets
Sudafed Pe Sinus + Anti-Inflammatory Pain Relief 24 Tablets
Strepsils Anaesthetic Lozenges Menthol 16 Pack
Lamisil Once Film Forming Solution 4G
Lamisil Once Film Forming Solution is a single-dose treatment for athlete's foot. Kills the fungi which cause athlete's foot and provides relief from itching, burning, and scaling which may accompany this condition.
- Filming forming solution.
- Dries quickly.
- Once only application.
What this medicine is used for
For the treatment of athlete's foot (tinea pedis).
Thursday Plantation Tea Tree Cold Sore Cream 10G
Thursday plantation cold sore cream provides soothing relief of cold sores and sun blistered or chapped lips.
FESS Little Noses 0-2 Years+ Saline Nasal Drops + Aspirator 25mL
ALWAYS READ THE LABEL. FOLLOW THE DIRECTIONS FOR USE. IF SYMPTOMS PERSIST, TALK TO YOUR HEALTH PROFESSIONAL.
Combantrin-1 Threadworm Chocolate Squares 4 Pack
This pack treats 4 people for Threadworm. Threadworms are easy to treat with a single dose of Combantrin-1 with Mebendazole.
Always read the label. Follow the directions for use. If symptoms persist, talk to your health professional.
Strepsils Extra Blackcurrant Sore Throat Pain Relief with Anaesthetic Lozenges 16 pack
Go beyond our standard sore throat lozenges* with Strepsils Extra. Its advanced formula contains anaesthetic to numb an inflamed sore throats and two antibacterial agents to help kill bacteria that can cause sore throats.
*Strepsils standard lozenges contain antibacterial action only &
Strepsils Extra lozenges contain antibacterial + anaesthetic action.
Strepsils Extra: For the relief of sore throats. Always read the label. Follow the directions for use. If symptoms persist, talk to your health professional
Nurofen Pain And Inflammation Relief Caplets 200mg Ibuprofen 24 Pack
Nurofen caplets have an effective relief from pain.
Strepsils Anaesthetic Lozenges Menthol 36 Pack
Nurofen Zavance Fast Pain Relief Liquid Capsules 200mg Ibuprofen 20 Pack
What this medicine is used for:
For the temporary relief of pain and/or inflammation associated with:
- Headache.
- Migraine Headache.
- Tension Headache.
- Muscular Pain.
- Cold & Flu Symptoms.
- Period Pain.
- Dental Pain.
- Sinus Pain.
- Back Pain.
- Arthritic Pain.
Reduces fever.
Strepsils Sore Throat Relief Sugar Free Strawberry 36 Pack
Strepsils Sore Throat Relief Sugar Free Strawberry soothes throat discomfort and provides double antibacterial action.
Uses
- For fast, soothing and effective relief from the discomfort of sore throats and minor mouth infections.
- Contains two antibacterial agents to help kill bacteria that can cause sore throats and mouth infections.
Zyrtec Rapid Acting Allergy & Hayfever Relief 5 Capsules
FESS Original Nasal Saline Spray 30mL
Demazin Kids 6+ Cold Relief Colour Free Syrup 100mL
Demazin cold relief syrup is specifically formulated for children over 6 years and adults to provide relief from runny nose, blocked nose and sinuses, sneezing and watery, itchy eyes.
Panadol Optizorb Paracetamol 500mg 20 Caplets
ALWAYS READ THE LABEL. CONTAINS HYDROXYBENZOATES AS PRESERVATIVES. FOLLOW THE DIRECTIONS FOR USE. IF SYMPTOMS PERSIST, TALK TO YOUR HEALTH PROFESSIONAL.
SIGN UP FOR OUR NEWSLETTER